# SDR 2002FA0000411

- Difficulty date: January 15, 2002
- Submitted: March 29, 2002
- Operation: General aviation
- Aircraft: N3539L
- Make and model: Cessna 150F
- Aircraft serial: 15062339
- Engine: Cont O200*
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 441
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED NEW CONDENSER DURING MAGNETO INSPECTION.  RUN-UP WAS NORMAL.  FULL POWER DURING TAKE-OFF SHOWED ROUGH RUNNING ENGINE.  FURTHER INSPECTION OF MAGNETO REVEALED THAT NEW M3064 CONDENSER HAD FAILED.
